MAUDE Adverse Event Report: MEDTRONIC SOFAMOR DANEK USA, INC UNID¿ PATIENT SPECIFIC IMPLANTS; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM

MEDTRONIC SOFAMOR DANEK USA, INC UNID¿ PATIENT SPECIFIC IMPLANTS; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Model Number B33125599-02
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Information was received from healthcare provider (hcp) via a manufacturer representative regarding a patient having spinal therapy.Pre-op diagnosis of patient was degenerative spine, stenosis, scoliosis.It was reported that, the unid rod was broken.The unid rod broke above the right s2 screw.The small fragment that was in s2 was removed.The remaining rod from t10-s1 remains in the patient and a lateral connector and dominos were used to affix a supplemental rod and the s2 screw to the remainder of the construct.Procedure performed was t10-pelvis, l2/3 direct lateral lumbar fusion, l3/4 and l4/l5 transforaminal lumbar interbody fusion.There were no patient symptoms reported.There were no further complications reported regarding the event.

Brand Name
UNID¿ PATIENT SPECIFIC IMPLANTS
Common Device Name
THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Manufacturer (Section D)
MEDTRONIC SOFAMOR DANEK USA, INC
4340 swinea rd
memphis TN 38118
Manufacturer (Section G)
MEDTRONIC SOFAMOR DANEK USA, INC
4340 swinea rd
memphis TN 38118
Manufacturer Contact
justin ellis
1800 pyramid place
memphis, TN 38132
7635265677
MDR Report Key22182218
Report Number1030489-2025-02200
Device Sequence Number8799244
Product Code NKB
UDI-Device Identifier03613720289494
UDI-Public03613720289494
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K220724
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberB33125599-02
Device Catalogue NumberB33125599-02
Device Lot Number0231383000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/21/2025
Initial Report FDA Received Date06/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age71 YR
Patient SexFemale